# SDR SWIA201024743

- Difficulty date: August 17, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 10,190 hours, 5,808 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT RECIRCULATION FAN INOPERATIVE, HAD AN ELECTRICAL SMELL WHEN IT FAILED.  (FLT 4766)  REMOVED AND REPLACED LEFT RECIRCULATION FAN.
